# SDR 2024FA0000657

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: General aviation
- Aircraft: N4892W
- Make and model: Gulstm 114
- Aircraft serial: 14222
- Aircraft time: 3,500 hours, 100 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Overpressured
- Location: Zone 700
- Part time: 3,500 hours, 50 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REAR ATTACH BOLT FAILURE ON NOSE GEAR RETRACT SERVO. WE SERVICE 3 COMMANDER 114'S AND ALL THREE HAVE THE SAME PROBLEM. ONE FAILED COMPLETELY CAUSING THE NOSE GEAR TO EXTEND ABOVE EXTENSION SPEED, THE OTHER TWO WERE FOUND TO BE BENT AT ANNUAL INSPECTION.
